Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 25, Pages 1315-1327
http://dx.doi.org/10.1155/S0161171204202265

A parallel Cholesky algorithm for the solution of symmetric linear systems

Department of Mathematics and Computer Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 21 February 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. R. Khazal and M. M. Chawla, “A parallel Cholesky algorithm for the solution of symmetric linear systems,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 25, pp. 1315-1327, 2004. https://doi.org/10.1155/S0161171204202265.